# SDR ASAA2016060917008

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,356 hours, 10,211 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 1 ENGINE, 4-5 O`CLOCK AFT LOOKING FWD, LPTACC SCOOP FAN DUCT PANEL. AFT 2 FASTENERS ARE PULLED THROUGH PANEL.  ACFT GROUNDED.  R & R NR 1 ENGINE FAN DUCT PANEL, REF AMM 72-23-07.
